User Profile

I take 2 month of minigynon back to back now am not see my period

Did you find this post helpful?
|

User Profile
replied February 6th, 2018
Birth Control Answer A63089
Thank you for asking at Ehealth forum!

I read your question and I understand your concern.
This is not unexpected.If you take minogynon back to back, there will be no withdrawal bleeding.So, to have it,stop the pills.If you want contraception, start taking pills from the first day of the next cycle and then continue with a gap of 5 days pill-free period.
I hope it helps. Stay in touch with your healthcare provider for further guidance as our answers are just for education and counselling purposes and cannot be an alternative to actual visit to a doctor.
Take care


|
Did you find this post helpful?
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Birth Control , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.